Analytic continuation from a family of lines

Research output: Contribution to journalArticlepeer-review


Given a function f in the exterior of a convex curve in the real plane, we prove that if the restrictions of f to the tangent lines to the curve extend as entire functions, then the function f is an entire function of two variables.

Original languageEnglish (US)
Pages (from-to)391-396
Number of pages6
JournalJournal d'Analyse Mathematique
Issue number1
StatePublished - Jan 2008

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)


Dive into the research topics of 'Analytic continuation from a family of lines'. Together they form a unique fingerprint.

Cite this